# SDR SWAA2012043003542

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 29,616 hours, 19,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 3952273
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIFFICULT TO UNARM.  CLEANED HOLDER PER MM.
